# SDR AWXA0000615

- Difficulty date: September 5, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 34,370 hours, 16,183 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: B397BAM0513
- Part serial: 5134
- Condition: Failed
- Location: E/E Bay
- Part time: 27,177 hours, 12,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -  NORTH OF ICT, AFTER NR 1 IR FAULT, CAPTAINS PFD WENT BLANK AND NR 1 AUTO PILOT DISCONNECTED WITH A THRUST LOCK.  REGAINED PFD APPROX 2 - 3 SEC LATER.  REMOVED AND REPLACED FLIGHT AUGMENTATION COMPUTER.
